Dr. Jorge Sánchez Ortiz

Productividad Académica

 

Artículos

 

  • Ariza-Hernández, F.J., Árciga-Alejandre, M.P., Sánchez-Ortiz, J., and Fleitas-Imbert, A. (2020). Bayesian Derivative Order Estimation for a Fractional Logistic Model. Mathematics, 8(1), Paper No. 109, 1-9. 10.3390/math8010109.1.

  • Árciga-Alejandre, M.P., Sánchez-Ortiz, J., Ariza-Hernández, F.J., and Catalán-Ángeles, G. (2019). A Multi-Stage Homotopy Perturbation Method for the Fractional Lotka-Volterra Model.  Symmetry, 11(11), Paper No. 1330. https://doi.org/10.3390/sym11111330.

  • Sánchez-Ortiz, J., Ariza-Hernández, F.J., Árciga-Alejandre, M.P., and García-Murcia, E.A. (2019). Stochastic diffusion equation with fractional Laplacian on the first quadrant. Fractional Calculus and Applied Analysis, 22(3), 795–806.

  • Sánchez-Ortiz, J. (2018). Generalized Fractional-Order Bernoulli Functions via Riemann-Liouville Operator and Their Applications in the Evaluation of Dirichlet Series. Abstract and Applied Analysis, 2018,  Article ID 4875916, 5 pp. 10.1155/2018/4875916.

  • Ariza-Hernández, F.J., Sánchez-Ortiz, J., Árciga-Alejandre, M.P., and Vivas-Cruz, L.X. (2017). Bayesian analysis for a fractional population growth model. Journal of Applied Mathematics, Art. ID 9654506, 9 pp.
  • Árciga-Alejandre, M.P., Ariza-Hernández, F.J., Sánchez-Ortiz, J., and Salmerón-Rodríguez, U. (2016). Fractional Stochastic Heat Equation on the Half-Line. Applied Mathematical Sciences, 10(62), 3095-3105. 10.12988/ams.2016.69243. 

  • Sánchez-Ortiz, J., Árciga-Alejandre, M.P., Ariza-Hernández, F.J., and Hernández-Pastrana, J.C. (2016). Stochastic Black-Scholes equation with time-fractional derivative on the half-line. International Journal of Pure and Applied Mathematics, 108(1), 159-168. 10.12732/ijpam.v108i1.14.

  • Árciga-Alejandre, M.P., Ariza-Hernández, F.J., and Sánchez-Ortiz, J. (2015). Stochastic evolution equation with Riesz-fractional derivative and white noise on the half-line. Applied Numerical Mathematics, 104, 103-109.